Jump to content

Photo

Help With Spironolactone

spiro spironolactone

Best Answer Green Gables, 12 December 2013 - 08:43 PM

 

i'm about halfway through my first refill, i just stopped using natazi, getting the worst break out of my entire life- on my back now too. didn't have a big problem before. is this normal?

 

Many get bad acne when stopping a birth control. Birth control has a lot of hormones, and starting or stopping triggers an outbreak. 

thanks so much. i guess hormones vary from person to person- but is there some kind of averaged amount of time that hormones calm down? i can't go on like this.

 

There isn't some average time.

 

I know this isn't very helpful, and I'm sorry about that.

 

Hopefully if you maintain spironolactone it will not continue too much longer. 

 

I don't typically recommend a lot of topical treatments, but if you must, I would get a prescription TOPICAL antibiotic (such as topical clindamyacin) and/or a benzoyl peroxide cream.

 

I do not recommend retinoids or anything combined with retinoids (no Retin-A or Tretinoin or Tazorac or Duac or Epiduo). I also do not recommend oral antibiotic pills. 

Go to the full post


4 replies to this topic

#1 buggirl

buggirl

    New Member

  • Members
  • Posts & Likes
    Posts: 4
    Likes: 1
About Me
  • Joined: 26-September 13

Posted 12 December 2013 - 07:09 PM

i'm about halfway through my first refill, i just stopped using natazi, getting the worst break out of my entire life- on my back now too. didn't have a big problem before. is this normal?



#2 Green Gables

Green Gables

    RETIRED

  • Veteran Members
  • Posts & Likes
    Posts: 2,939
    Likes: 392
About Me
  • Gender:Not Telling
  • Joined: 06-June 11

Posted 12 December 2013 - 08:23 PM

i'm about halfway through my first refill, i just stopped using natazi, getting the worst break out of my entire life- on my back now too. didn't have a big problem before. is this normal?

 

Many get bad acne when stopping a birth control. Birth control has a lot of hormones, and starting or stopping triggers an outbreak. 



#3 buggirl

buggirl

    New Member

  • Members
  • Posts & Likes
    Posts: 4
    Likes: 1
About Me
  • Joined: 26-September 13

Posted 12 December 2013 - 08:36 PM

i'm about halfway through my first refill, i just stopped using natazi, getting the worst break out of my entire life- on my back now too. didn't have a big problem before. is this normal?

 

Many get bad acne when stopping a birth control. Birth control has a lot of hormones, and starting or stopping triggers an outbreak. 

thanks so much. i guess hormones vary from person to person- but is there some kind of averaged amount of time that hormones calm down? i can't go on like this.



#4 Green Gables

Green Gables

    RETIRED

  • Veteran Members
  • Posts & Likes
    Posts: 2,939
    Likes: 392
About Me
  • Gender:Not Telling
  • Joined: 06-June 11

Posted 12 December 2013 - 08:43 PM   Best Answer

 

i'm about halfway through my first refill, i just stopped using natazi, getting the worst break out of my entire life- on my back now too. didn't have a big problem before. is this normal?

 

Many get bad acne when stopping a birth control. Birth control has a lot of hormones, and starting or stopping triggers an outbreak. 

thanks so much. i guess hormones vary from person to person- but is there some kind of averaged amount of time that hormones calm down? i can't go on like this.

 

There isn't some average time.

 

I know this isn't very helpful, and I'm sorry about that.

 

Hopefully if you maintain spironolactone it will not continue too much longer. 

 

I don't typically recommend a lot of topical treatments, but if you must, I would get a prescription TOPICAL antibiotic (such as topical clindamyacin) and/or a benzoyl peroxide cream.

 

I do not recommend retinoids or anything combined with retinoids (no Retin-A or Tretinoin or Tazorac or Duac or Epiduo). I also do not recommend oral antibiotic pills. 



#5 buggirl

buggirl

    New Member

  • Members
  • Posts & Likes
    Posts: 4
    Likes: 1
About Me
  • Joined: 26-September 13

Posted 12 December 2013 - 08:51 PM

 

 

i'm about halfway through my first refill, i just stopped using natazi, getting the worst break out of my entire life- on my back now too. didn't have a big problem before. is this normal?

 

Many get bad acne when stopping a birth control. Birth control has a lot of hormones, and starting or stopping triggers an outbreak. 

thanks so much. i guess hormones vary from person to person- but is there some kind of averaged amount of time that hormones calm down? i can't go on like this.

 

There isn't some average time.

 

I know this isn't very helpful, and I'm sorry about that.

 

Hopefully if you maintain spironolactone it will not continue too much longer. 

 

I don't typically recommend a lot of topical treatments, but if you must, I would get a prescription TOPICAL antibiotic (such as topical clindamyacin) and/or a benzoyl peroxide cream.

 

I do not recommend retinoids or anything combined with retinoids (no Retin-A or Tretinoin or Tazorac or Duac or Epiduo). I also do not recommend oral antibiotic pills. 

my gosh you're a skin care angel. thank you so much! c:






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users